# SDR RAIA9910017

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 856
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Generator
- Part number: 23079009A
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: H, J
- Precautionary procedure: C, D

## Discrepancy

7434 - STL - LEFT GENERATOR INOP.  MAINTENANCE REPLACED LEFT GENERATOR.
